# SDR SWAA2021081394534

- Difficulty date: June 24, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 21,373 hours, 9,400 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE HAS A CRACKED ANGLE ON THE INBOARD SIDE OF THE DEFLECTION CONTROL RIB WS 201 / REMOVED AND REPLACED LH WING TE ANGLE ON THE IB SIDE OF DEFLECTION CONTROL RIB WS201 PER SRM 51-40-02-0G-0 AND DRAWING 115A6200
